# SDR HEEA060172

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 13824120234
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER INTERMITTENT.  LOSES ITSELF.  COULD NOT DUPLICATE PROBLEM.  PERFORMED PRELIMINARY INSPECTION AND UNIT WOULD NOT PASS GPS TEST AND ALSO NEEDS NEW KEYCAPS.
